(1994-2003 )

(1994-2003 ) - 132

(1994-2003 ) - 77

- 209

(1994-2003 )

1. J. N. Pandey and O. P. Singh, Characterization of functions with Fourier-transform supported on orthants. J. Math. Anal. Appl. 185 (1994), No. 2, 438-463.

[55]

2. G. Moscariello, On the integrability of the Jacobian in Orlicz spaces. Math. Japon. 40 (1994), No. 2, 323-329.

[2]

3. A. A. Kilbas, M. Saigo, and S. Bubakar, On two-weighted estimates for integral operators with general kernels. Bull. Central Res. Inst. Fukuoka Univ., 1994, No. 163, 99-119.

[97]

4. B. Franchi, E. Cristian, and E. L. Wheeden, Weighted Sobolev-Poincar inequalities for Grushin type operators. Comm. Partial Differential Equations 19 (1994), No. 3-4, 523-604.

[70]

5. R. L. Wheeden, Poincar-Sobolev and isoperimetric inequalities, maximal functions, and half-space estimates for the gradient. Nonlinear analysis, function spaces and applications, Vol. 5 (Prague, 1994), 231-265, Prometheus, Prague, 1994.

[91, 93, 94, 97]

6. D. E. Edmunds, P. Gurka, and L. Pick, Compactness of Hardy-type integral operators in weighted Banach function spaces. Studia Math. 109 (1994), No. 1, 73-90.

[54]

7. S. Bloom and R. Kerman, Weighted Orlicz space integral-inequalities for the Hardy-Littlewood maximal operator. Studia Math. 110 (1994), No. 2, 149-167.

[2]

8. W. D. Evans, D. J. Harris, and L. Pick, Weighted Hardy and Poincare inequalities on trees. J. London Math. Soc. (2) 52 (1995), 121-136.

[51]

9. C. Capone and A. Fiorenza, Maximal inequalities in weighted Orlicz spaces. Rend. Accad. Sci. Fis. Mat. Napoli (4) 62 (1995), 213-224.

[2]

10. W. Farkaş, Calderon-Zygmund extension theorem for abstract Sobolev spaces. Stud. Cerc. Mat. 47 (1995), No. 5-6, 379-395.

[47]

11. H. Triebel, Interpolation theory, function spaces, differential operators. Johann Ambrosius Barth, Heidelberg, 1995.

[64]

12. L. E. Verbitsky and R. L. Wheeden, Weighted trace inequalities for fractional integrals and applications to semilinear equations. J. Funct. Anal. 129 (1995), No. 1, 221-241.

[3]

13. O. V. Besov, Weighted spaces of differentiable functions of variable smoothness. (Russian) Trudy Mat. Inst. Steklov. 210 (1995), 31-40.

[2, 88, 91, 101]

14. L. Pick, Three types of weighted inequalities for integral operators. Fourier analysis and partial differential equations (Miraflores de la Sierra, 1992), 285-296, Stud. Adv. Math., CRC, Boca Raton, FL, 1995.

[2]

15. H. O. Kita, On maximal functions in Orlicz spaces. Proc. Amer. Math. Soc. 124 (1996), No. 10, 3019-3025.

[2]

16. H. P. Heinig and A. Kufner, Hardy operators of monotone functions and sequences in Orlicz spaces. J. London Math. Soc. (2) 53 (1996), 256-270.

[2]

17. L. Zhizhiashvili, Trigonometric Fourier series and their conjugates. (Translated from the Russian) Mathematics and its Applications, 372. Kluwer Academic Publishers Group, Dordrecht, 1996.

[71]

18. T. Miyamoto, On a weighted norm inequality for the Hardy-Littlewood maximal function in . Math. Japon. 43 (1996), No. 1, 161-174.

[2, 89]

19. T. Sobukawa, Extrapolation theorem on quasi-normed -spaces. Math. Japon. 43 (1996), No. 2, 241-251.

[2, 87]

20. E. T. Sawyer, R. L. Wheeden, and S. Zhao, Weighted norm inequalities for operators of potential type and fractional maximal functions. Potential Anal. 5 (1996), No. 6, 523-580.

[98, 101]

21. H. Kita, On a converse inequality for maximal functions in Orlicz spaces. Studia Math. 118 (1996), No. 1, 1-10.

[2]

22. H. Q. Bui, M. Paluszynski, and M. H. Taibleson, A maximal function characterization of weighted Besov-Lipschitz and Triebel-Lizorkin spaces. Studia Math. 119 (1996), No. 3, 219-246.

[47]

23. O. V. Besov, Imbeddings for spaces of variable smoothness functions. Dokl. Akad. Nauk 347 (1996), No. 1, 7-10.

[53, 67]

24. V. S. Guliev, The Besov space of Banach-valued functions. (Russian) Proceedings of Azerbaijan Mathematical Society, Vol. 2 (Russian), 33-49, 232, Tr. Azerb. Mat. Obshch., 2, Izdat. lm, Baku, 1996.

[101, 103, 108]

25. Y. Rakotondratsimba, Weighted  iIntegral inequalities for maximal operators. Georgian Math. J. 3 (1996), No. 6, 583-600.

[109, 114]

26. L. Zhizhiashvili, Some problems of multidimensional harmonic analysis. (Russian). Tbilisi University Press, Tbilisi, 1996.

[17, 19, 20, 62, 69]

 27. A. Meskhi, Two-weight inequalities for singular integrals on Heisenberg groups. Bull. Georgian Acad. Sci. 153 (1996), No. 1, 34-36.

[106]

28. M. Khabazi, On the boundedness and convergence of partial sums of Fourier series in the weighted Orlicz classes. Bull. Georgian Acad. Sci. 153 (1996), No. 3, 342-344.

[102, 104, 105]

29. H. Kita, On Hardy-Littlewood maximal functions in Orlicz spaces. Math. Nachr. 183 (1997), 135-155.

[2]

30. A. Bttcher and Yu. I. Karlovich, Carleson curves, Muckenhoupt weights, and Toeplitz operators. Progress in Mathematics, 154. Birkhuser Verlag, Basel, 1997.

[49]

31. P. Drabek, H. P. Heinig, and A. Kufner, Weighted modular inequalities for monotone functions. J. Inequal. Appl. 1 (1997), No. 2, 183-197.

[2]

32. H. Q. Bui, M. Paluszynski, and M. Taibleson, Characterization of the Besov-Lipschitz and Triebel-Lizorkin spaces the case . J. Fourier Anal. Appl. 3 (1997), 837-846.

[47]

33. Sh. Zhao, Weighted weak-type inequalities for the maximal function of nonnegative integral transforms over approach regions. Proc. Amer. Math. Soc. 125 (1997), No. 7, 2013-2020.

[94, 98, 101]

34. A. Fiorenza, BMO regularity for one-dimensional minimizers of some Lagrange problems. J. Convex Anal. 4 (1997), No. 2, 289-303.

[2]

35. A. Cianchi and D. E. Edmunds, On fractional integration in weighted Lorentz spaces. Q. J. Math. 48 (1997), No. 192, 439-451.

[2]

36. F. J. MartinReyes and A. delaTorre, Some weighted inequalities for general one-sided maximal operators. Studia Math. 122 (1997), No. 1, 1-14.

[80]

37. A. Yu. Karlovich, Singular integral operators with regulated coefficients in reflexive Orlicz spaces. (Russian) Sibirsk. Mat. Zh. 38 (1997), No. 2, 297-311; English transl.: Siberian Math. J. 38 (1997), No. 2, 253-266.

[2, 102, 105]

38. V. S. Guliev and R. C. Mustafaev, Fractional integrals on spaces of homogeneous type. Dokl. Akad. Nauk 354 (1997), No. 6, 730-732.

[53]

39. O. V. Besov, Embeddings of spaces of differentiable functions of variable smoothness. (Russian) Tr. Mat. Inst. Steklova 214 (1997), 25-58.

[2, 53, 91, 97]

40. A. Gogatishvili, Two-weight mixed inequalities in Orlicz classes for fractional maximal functions defined on homogeneous type spaces. Proc. A. Razmadze Math. Inst. 112 (1997), 23-56.

[94, 98, 108]

41. A. Meskhi, Two-weight inequalities for potentials defined on homogeneous groups. Proc. A. Razmadze Math. Inst. 112 (1997), 91-111.

[54, 97, 109]

 42. V. S. Rychkov, Some weighted Hardy-type inequalities and applications. Proc. A. Razmadze Math. Inst. 112 (1997), 113-129.

[54]

43. M. Khabazi, Metric properties of Fourier series in weighted function classes. Proc. A. Razmadze Math. Inst. 112 (1997), 133-137.

[77, 104, 105]

44. A. Meskhi, Two-weight inequalities for potentials on the Lorentz spaces defined on homogeneous groups. Proc. A. Razmadze Math. Inst. 112 (1997), 148-150.

[2, 54, 104]

45. M. Dolores and S. Gavilan, Weighted Lorentz norm inequalities for general maximal operators associated with certain families of Borel measures. Proc. Roy Soc. Edinburgh Sect. A 128 (1998), 403-424.

[2]

46. Y. Rakotondratsimba, Two-weight norm inequality for Calderon-Zygmund operators. Acta Math. Hungar. 80 (1998), No. 1-2, 39-54.

[106]

47. E. D. Nursultanov, Net spaces and inequalities of Hardy-Littlewood type. Sb. Math. 189 (1998), No. 3-4, 399-419.

[28]

48. A. Cianchi and B. Stroffolini, An extension of Hedbergs convolution inequality and applications. J. Math. Anal. Appl. 227 (1998), No. 1, 166-186.

[2]

49. E. Harboure, O. Salinas, and B. Viviani, Reverse-Holder classes in the Orlicz spaces setting. Studia Math. 130 (1998), No. 3 245-261.

[2]

50. E. D. Nursultanov, Net spaces and Fourier transforms. Dokl. Akad. Nauk 361 (1998), No. 5, 597-599.

[28]

51. Y. Rakotondratsimba, On the boundedness of classical operators on weighted Lorentz spaces. Georgian Math. J. 5 (1998), No. 2, 177-200.

[117, 118]

52. Y. Rakotondratsimba, Characterization of a two-weighted vector-valued inequality for fractional maximal operators. Georgian Math. J. 5 (1998), No. 6, 583-600.

[116, 117, 118]

53. I. Gabisonija and A. Meskhi, Two-weighted inequalities for a discrete Hilbert transform. Proc. A. Razmadze Math. Inst. 116 (1998), 107-122.

[54, 106, 117]

54. A. Meskhi, Boundedness and compactness weighted criteria for Riemann-Liouville and one-sided maximal operators. Proc. A. Razmadze Math. Inst. 117 (1998), 126-128.

[3, 53, 108]

55. I. Gabisonija, Two-weight inequalities for discrete operators. Proc. A. Razmadze Math. Inst. 117 (1998), 144-146.

[53, 106, 118]

56. A. Meskhi, Weighted Inequalities for Riemann-Liouville Transform. Proc. A. Razmadze Math. Inst. 117 (1998), 150-152.

[3, 54]

57. C. Bardaro, J. Musielak, and G. Vinti, Some modular inequalities related to the Fubini-Tonelli theorem. Proc. A. Razmadze Math. Inst. 118 (1998), 3-19.

[2]

58. I. Gabisonija and A. Meskhi, Two-weight inequalities for discrete Hardy-type and Hilbert transforms. Bull. Georgian Acad. Sci. 158 (1998), No. 2, 191-193.

[54, 117, 118]

59. E. I. Berezhnoi, Two-weighted estimations for the Hardy-Littlewood maximal function in ideal Banach spaces. Proc. Amer. Math. Soc. 127 (1999), No. 1, 79-87.

[72]

60. A. Cianchi, Strong and weak type inequalities for some classical operators in Orlicz spaces. J. London Math. Soc. (2) 60 (1999), 187-202.

[2]

61. A. Gogatishvili, Fractional maximal functions in weighted Banach function spaces. Real Anal. Exchange 25 (1999/00), No. 1, 291-316.

[3, 91]

62. N. Samko, Singular integral operators in weighted spaces with generalized Hlder condition. Proc. A. Razmadze Math. Inst. 120 (1999), 107-134.

[4]

63. F. Mamedov, On two-weighted Sobolev inequality in unbounded domains. Proc. A. Razmadze Math. Inst. 121 (1999), 117-123.

[109]

64. A. Meskhi, Criteria for the Boundedness and Compactness for the Generalized Riemann-Liouville Transform. Proc. A. Razmadze Math. Inst. 121 (1999), 161-162.

[3, 108]

65. I. Gabisonija, Two-weight inequalities for discrete Hilbert transform. Bull. Georgian Acad. Sci. 159 (1999), No. 1, 9-10.

[106, 118]

66. A. Kufner and L. E. Persson, Integral inequalities with weights. World Scientific, New-Jersey, London, Hong-Kong, 2000.

[58]

67. A. Gaziev, Zygmund type inequalities for double singular Cauchy-Stieltjes integral. Math. Inequal. Appl. 3 (2000), No. 2, 223-237.

[16]

68. C. Perez, Sharp weighted inequalities for the vector-valued maximal function. Trans. Amer. Math. Soc. 352 (2000), No. 7, 3265-3288.

[67]

69. P. Hajłash and P. Koskela, Sobolev met Poincar. Mem. Amer. Math. Soc. 145 (2000), No. 688, 1-101.

[3]

70. R. A. Macas and M. S. Riveros, One-sided extrapolation at infinity and singular integrals. Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), No. 5, 1081-1102.

[2, 106]

71. A. Fiorenza and M. Krbec, On the domain and range of the maximal operator. Nagoya Math. J. 158 (2000), 43-61.

[2, 13]

72. M. J. Carro and H. Heinig, Modular inequalities for the Calderon operator. Tohoku Math. J. (2) 52 (2000), No. 1, 31-46.

[2]

73. A. Gaziev, Zygmund type inequalities for double singular Cauchy-Stieltjes integral. Math. Inequal. Appl. 3 (2000), No. 2, 223-237.

[4]

74. E. D. Nursultanov, On the coefficients of multiple Fourier series in -spaces. Izv. Math. 64 (2000), No. 1, 93-120.

[28]

75. E. D. Nursultanov, On the coefficients of multiple Fourier series from -spaces. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 64 (2000), No. 1, 95-122; English, trasl.: Izv. Math. 64 (2000), No. 1, 93-120.

[11, 27]

76. A. Yu. Karlovich, On the essential norm of the Cauchy singular integral operator in weighted rearrangement-invariant spaces. Integral Equations Operator Theory 38 (2000), No. 1, 28-50.

[2, 104, 105]

77. A. Meskhi, On the boundedness and compactness of ball fractional integral operators. Fract. Calc. Appl. Anal. 3 (2000), No. 1, 13-30.

[2, 3]

78. A. Meskhi, Criteria for the boundedness and compactness of generalized one-sided potentials. Real Anal. Exchange 26 (2000/01), No. 1, 217-235.

[3, 101, 128]

79. O. V. Besov, The Sobolev embedding theorem for a domain with an irregular boundary. Dokl. Math. 62 (2000), No. 1, 22-25.

[70]

80. O. V. Besov, The Sobolev embedding theorem for a domain with irregular boundary. (Russian) Dokl. Akad. Nauk 373 (2000), No. 2, 151-154.

[91, 101]

81. D. Cruz-Uribe, New proofs of two-weight norm inequalities for the maximal operator. Georgian Math. J. 7 (2000), No. 1, 33-42.

[110]

82. R. Duduchava and B. Silbermann, Boundary value problems in domains with peaks. Mem. Differential Equations Math. Phys. 21 (2000), 1-122.

[4]

83. Z. Meshveliani and V. Paatashvili, On Smirnov classes of harmonic functions, and the Dirichlet problem. Proc. A. Razmadze Math. Inst. 123 (2000), 61-91.

[106, 115, 119, 125, 126]

84. A. Mekshi, On the measure of non-compactness and singular numbers for the Volterra integral operators. Proc. A. Razmadze Math. Inst. 123 (2000), 162-165.

[3, 128]

85. N. Karapetiants and S. Samko, Equations with involutive operators. Birkhuser Boston, Inc., Boston, MA, 2001.

[2]

86. V. S. Rychkov, Littlewood-Paley theory and function spaces with  weights. Math. Nachr. 224 (2001), 145-180.

[47]

87. D. M. Israfilov, Approximation by p-Faber polynomials in the weighted Smirnov class  and the Bieberbach polynomials. Constr. Approx. 17 (2001), No. 3, 335-351.

[29]

88. A. Meskhi, Criteria foe the boundedness and compactness of integral transforms with positive kernels. Proc. Edinburgh Math. Soc. (2) 44 (2001), 267-284.

[54, 136]

89. E. Nakai, On generalized fractional integrals. Taiwanese J. Math. 5 (2001), No. 3, 587-602.

[2]

90. M. J. Carro, Modular inequalities for averaging-type operators. J. Math. Anal. Appl. 263 (2001), No. 1, 135-152.

[2]

91. K. Tachizawa, On weighted dyadic Carlesons inequalities. J. Inequal. Appl. 6 (2001), No. 4, 415-433.

[2, 87]

92. C. Prez and R. L. Wheeden, Uncertainty principle estimates for vector fields. J. Funct. Anal. 181 (2001), No. 1, 146-188.

[2, 3, 91]

93. J. Y. Chung, Hilbert transform of generalized functions of -growth. Integral Transform. Spec. Funct. 12 (2001), No. 2, 149-160.

[61]

94. E. Nakai, In Proc. of the Conf. Function Spaces, Interpolation Theory and Related Topics, held in Gund (Sweden), 17-21, 2001.

[3, 91, 93]

95. E. Nakai and H. Sumitomo, On generalized Riesz potentials and spaces of some smooth functions. Sci. Math. Jpn. 54 (2001), No. 3, 463-472.

[2]

96. E. Nakai, On generalized fractional integrals in the Orlicz spaces on spaces of homogeneous type. Sci. Math. Jpn. 54 (2001), No. 3, 473-487.

[3, 91]

97. O. V. Besov, Compactness of embeddings of weighted Sobolev spaces on a domain with an irregular boundary. Dokl. Math. 63 (2001), No. 1, 95-100.

[70]

98. O. V. Besov, Sobolevs embedding theorem for a domain with irregular boundary. Sb. Math. 192 (2001), No. 3-4, 323-346.

[68]

99. D. M. Israfilov, Approximation by p-Faber polynomials in the weighted Smirnov class  and the Bieberbach polynomials. Constr. Approx. 17 (2001), No. 3, 335-351.

[7, 15, 16, 17]

100. A. Meskhi, On the singular numbers for some integral operators. Rev. Mat. Complut. 14 (2001), No. 2, 379-393.

[128]

101. O. V. Besov, Sobolevs embedding theorem for a domain with an irregular boundary. (Russian) Mat. Sb. 192 (2001), No. 3, 3-26.

[91]

102. O. V. Besov, On the compactness of embeddings of weighted Sobolev spaces on a domain with an irregular boundary. (Russian) Tr. Mat. Inst. Steklova 232 (2001), 72-93.

[3]

103. A. Saginashvili, On Volterra type singular integral equations. Georgian Math. J. 8 (2001), No. 3, 639-644.

[128]

104. Z. Meshveliani, The Neumann problem in domains with piecewise smooth boundaries in weight classes of harmonic Smirnov type functions. Proc. A. Razmadze Math. Inst. 126 (2001), 37-52.

[15, 119, 125]

105 G. Meshveliani and V. Paatashvili, On the Dirichlet problem in Smirnov classes of harmonic functions. Proc. A. Razmadze Math. Inst. 126 (2001), 53-57.

[106, 115, 126]

106. S. G. Samko, Hypersingular integrals and their applications. Analytical Methods and Special Functions, 5. Taylor & Francis, Ltd., London, 2002.

[2]

107. S. Bloom and R. Kerman, Extrapolation of  data from a modular inequality. Canadian Math. Bull. 45 (2002), No. 1, 25-35.

[2]

108. J. Mal and L. Pick, The sharp Riesz potential estimates in metric spaces. Indiana Univ. Math. J. 51 (2002), No. 2, 251-268.

[3]

109. A. Y. Karlovich, Algebras of singular integral operators with PC coefficients in rearrangement-invariant spaces with Muckenhoupt weights. J. Operator Theory 47 (2002), No. 2, 303-323.

[2]

110. A. Kufner and L. E. Persson, Integral ineqaualities. Berlin, 2002, 389-401.

[54]

111.V. G. Mazya and A. A. Soloviev, Boundary integral equations of plane elasticity in domains with peaks. Addendum. Georgian Math. J. 9 (2002), No. 2, 403-404.

[4]

112. E. Gordadze, On a problem of linear conjugation in the case of nonsmooth lines and some measurable coefficients. Georgian Math. J. 9 (2002), No. 3, 507-524.

[4]

113. M. Khabazi, Modular weighted inequalities for partial sums of Fourier-Vilenkin series. Proc. A. Razmadze Math. Inst. 129 (2002), 53-63.

[102, 104, 105]

114. M. Khabazi, Weighted Orlicz class inequalities for certain Fourier operators. Proc. A. Razmadze Math. Inst. 129 (2002), 77-86.

[102, 104, 105]

115. M. Khabazi, The mean convergence of trigonometric Fourier series in weighted Orlicz classes. Proc. A. Razmadze Math. Inst. 129 (2002), 65-75.

[104, 105]

116. D. E. Edmunds and A. Meskhi, On a measure of non-compactness for maximal operators. Math. Nachr. 254/255 (2003), 97-106.

[2, 91]

117. N. Aissaoui, Weighted strongly nonlinear potential theory. Houston J. Math. 29 (2003), No. 1, 207-230.

[2]

118. D. R. Adams and R. Hurri-Syrjanen, Vanishing exponential integrability for functions whose gradients belong to . J. Funct. Anal. 197 (2003), No. 1, 162-178.

[2]

119. A. Fiorenza and A. Prignet, Orlicz capacities and applications to some existence questions for elliptic PDES having measure data. ESAIM Control Optim. Calc. Var. 9 (2003), 317-341.

[2]

120. D. Cruz-Uribe, A. Fiorenza, and C. J. Neugebauer, The maximal function on variable  spaces. Ann. Acad. Sci. Fenn. Math. 28 (2003), No. 1, 223-238.

[153]

121. M. J. Carro and L. Nikolova, Some extensions of the Marcinkiewicz interpolation theorem in terms of modular inequalities. J. Math. Soc. Japan 55 (2003), No. 2, 385-394.

[2]

122. A. Fiorenza and A. Prignet, Orlicz capacities and applications to some existence questions for elliptic PDEs having measure data. ESAIM Control Optim. Calc. Var. 9 (2003), 317-341.

[94]

123. A. Yu. Karlovich, Fredholmness of singular integral operators with piecewise continuous coefficients on weighted Banach function spaces. J. Integral Equatons Appl. 15 (2003), No. 3, 263-320.

[143, 148]

124. J. Mal, Core integration in metric spaces. In: Nonlinear Analysis, Function Spaces and Applications, vol. 7, Proccedings, B. Opic et. al. (eds.), Math. Inst. Publishing Hause, Prague, 2003, 149-192.

[3]

125. V. Mazya and A. Soloviev, A direct method for boundary integral equations on a contour with a peak. Georgian Math. J. 10 (2003), No. 3, 573-593.

[4]